Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 587097, 9 pages
http://dx.doi.org/10.1155/2011/587097
Research Article

A Fixed Point Approach to Superstability of Generalized Derivations on Non-Archimedean Banach Algebras

1Department of Mathematics, Semnan University, P.O. Box 35195-363, Semnan, Iran
2Center of Excellence in Nonlinear Analysis and Applications (CENAA), Semnan University, Semnan, Iran
3Department of Mathematics, Iran University of Science and Technology, Narmak, Tehran, Iran
4The Holy Prophet Higher Education Complex, Tabriz College of Technology, P.O. Box 51745-135, Tabriz, Iran

Received 27 February 2011; Revised 6 July 2011; Accepted 18 July 2011

Academic Editor: Ngai-Ching Wong

Copyright © 2011 M. Eshaghi Gordji et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the superstability of generalized derivations in non-Archimedean algebras by using a version of fixed point theorem via Cauchy functional equation.